Birth control pills cannot prevent menopause symptoms.
The same as when your not on birth control pill. Birth control can cause pregnancy symptoms when you've recently started taking it within the last 3 months.
Birth control remains in your system for 3 months. You can continue to have symptoms during this time.
birth control increases your chances of not getting pregnant
Birth control is used primarily as a contraceptive, to decrease periods, and to decrease PMS symptoms
spotting is a symptom of switching birth control so if your switching do not think you are pregnant!
Birth control GIVES you pregnancy symptoms. If she thinks she is pregnant she shouldn't be taking birth control any more and should see her doctor to find out.because birth control doesn't help if you are pregnet.
You will not get PMS symptoms if you skip your withdrawal bleeding with birth control, as your hormonal levels are not changing.
Birth control medication does cause pregnancy symptoms. But yes you can have pregnancy symptoms and be pregnant.
If you are speaking of pill contraceptives, studies have prevent that no withdrawal symptoms are evident. My girlfriend and I looked into it for a few months before she took the step into birth control.
Take a pregnancy test
With a pregnancy test.
Even the most effective birth control methods, such as IUDs and Implanon prevent unwanted pregnancy at a rate of 99.9%.
sometimes...if you're lucky a shorter lighter period!
Symptoms can vary depending on the kind of birth control that you have, but common symptoms are breast tenderness, nausea, vomiting, bloating, headaches, acne, changes in libido. Symptoms that you need to report to your doctor are depression, migraines, heavy bleeding between periods and any sign of an allergic reaction.
Women who are still having periods but who have annoying menopausal symptoms may take low-dose birth control pills to ease the problems; this treatment has been approved by the FDA for perimenopausal symptoms in women under age 55
Birth control hormones are likely to keep endometriosis from getting worse. If you have severe symptoms or if birth control hormones and NSAIDs don't work, you might try a stronger hormone therapy.
The birth control pill could mask irregular bleeding that sometimes occurs in hyperthyroidism, but will not mask other symptoms.
if you have had unprotected sex recently even if you are on birth control you could be pregnant. i suggest taking a pregnancy test :)
The birth control pill is out of your system within days, but you may have some hormonal-related symptoms as you begin to ovulate again after stopping.
If you have been on birth control for more than 3 months and are still having symptoms like spotting, your birth control might not be strong enough for you. See your gyno, you might not be protected you will know if you are having symptons that are unusal.